| Model Number |
0 FW 38" WHITE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/19/2025, it was reported by a distributor via (b)(6) that a qty.4 of (b)(4) fiberwire #0 sutures broke when being passed through the meniscus by an (b)(4) knee scorpion as the clamp did not grip the suture and broke it in the center.This was discovered during use with no patient harm reported.
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as improper loading of the sutures or applying excessive force when passing the suture.